Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red spots from ankle to knee. Pain in knees and legs

I have sort of a blanket of teeny, tiny red spots that run from my ankle up to my knee on the inside of each of my shins. At first, I ignored it as it was not so visible, but now seems to be getting worse (more of them and darker). You cannot feel them, they are not causing me any trouble, are not hot to the touch and are below the skin. The only thing that might be a little related is when I get out of bed, my knees and legs do hurt. Once I start walking around though and warming up, the pain in my legs goes away.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  717
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HCM,

With little history, I feel that you may be having Schamberg's disease.
It is progressive pigmented purpuric dermatosis.
Actually, there is mild infection of capillaries..capillaritis .

The condition is mild and benign.
It may go away by itself within few weeks to few months.

Take vitamin C and K.
Apply thrombophob oint.
Keep legs elevated while sleeping.
You may be benefitted.
Still, you contact dermatologist.

I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor